A 20-year-old female asked:
I assumed i had a yeast infection and started taking monistat 7-day treatment. after the first use i noticed small pink tissue-like discharge, different from blood. could this be tissue from inside my vagina? what should i do and what could that be?
1 doctor answer • 1 doctor weighed in
Infectious Disease 54 years experience
Vaginal discharge: You don't say what symptoms made you think you had yeast. The main vaginal yeast symptom is itching; if any discharge, usually small amount and thick, with no odor. Colored discharge (yellow, green, "pinksh", etc) usually means an infection of the cervix, and at your age STDs (gonorrhea, chlamydia, trichomonas) are the main causes. Stop the monstat and see a doctor ASAP. Good luck.
24 viewsAnswered Nov 23, 2020
Last updated Nov 23, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.